# SDR SWAA090422

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 31,100 hours, 17,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370011
- Part serial: 00675
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING O/B AFT FLAP LOWER SKIN DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
